# SDR MWEA070017

- Difficulty date: July 16, 2006
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 50,190 hours, 47,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT PORTABLE FLASHLIGHT STRAP BROKEN AND NOT CHARGING.  REMOVED AND REPLACED FLASHLIGHT BATTERY & INSTALLED NEW STRAP.
